Home | deutsch  |  Impressum  |  Data Protection  |  Sitemap  |  Intranet  |  KIT
Workgroup Nonlinear Partial Differential Equations

Secretariat
Kollegiengebäude Mathematik (20.30)
Room 3.029

Address
Karlsruher Institut für Technologie
Institut für Analysis
Englerstraße 2
76131 Karlsruhe
Germany

Office hours:
Mon-Fri 10-12, Tue+Wed 14-16

Tel.: +49 721 608 42064

Fax.: +49 721 608 46530

Dr. Alberto Saldaña

Office hour for students: by appointment
Room: 2.021 Kollegiengebäude Mathematik (20.30)
Tel.: +49 721 608 46475
Fax.: +49 721 608 46530
Email: alberto.saldana@partner.kit.edu

Englerstraße 2
76131 Karlsruhe


Welcome to my homepage!


Homepage auf Deutsch

I am currently a Humboldt postdoctoral fellow at the Institute for Analysis, Karlsruhe Institute for Technology, in the partial differential equations research group.

Photo

Previous Affiliations

  • Postdoctoral fellow at Instituto Superior Tecnico, Portugal.
  • Postdoctoral fellow at Université libre de Bruxelles, Belgium.
  • Ph.D in Mathematics at Institut für Mathematik der Johann Wolfgang Goethe-Universität Frankfurt, Germany.

Research interests

Nonlinear partial differential systems and equations of elliptic and parabolic type, nonlocal pseudodifferential operators, higher-order operators, scientific computing.


List of Publications


  • (with M. Clapp) Entire nodal solutions to the critical Lane-Emden system, submitted (arXiv)

  • On fractional higher-order Dirichlet boundary value problems: between the Laplacian and the bilaplacian, submitted (arXiv)

  • (with M. Grossi and H. Tavares) Sharp concentration estimates near criticality for radial sign-changing solutions of Dirichlet and Neumann problems, submitted (arXiv)


  • (with N. Abatangelo and S. Jarohs) Positive powers of the Laplacian: from hypersingular integrals to boundary value problems, Communications on Pure & Applied Analysis, 17 (3) : 899-922. (2018) (journal) (arXiv)


  • (with H. Tavares) Least energy nodal solutions of Hamiltonian elliptic systems with Neumann boundary conditions, Journal of Differential Equations, Volume 265, Issue 12, 15, pages 6127-6165 (2018) (journal) (arXiv)




  • Partial symmetry of solutions to parabolic problems via reflection methods, Rend. Sem. Mat. Univ. Pol. Torino (2017) (journal)

  • (with D.Bonheure and J. Földes) Qualitative properties of solutions to mixed-diffusion bistable equations, Calc. Var. Partial Differential Equations 55, no. 3, Paper No. 67, 23 pp (2016) (journal) (arXiv).

  • Qualitative properties of coexistence and semi-trivial limit profiles of nonautonomous nonlinear parabolic Dirichlet systems, Nonlinear Analysis: Theory, Methods & Applications, Volume 130, 31–46 (2016) (journal) (arXiv).

  • (with T. Weth) On the asymptotic shape of solutions to Neumann problems for non-cooperative parabolic systems, Journal of Dynamics and Differential Equations 27, no. 2, 307–332 (2015) (journal) (arXiv).

  • (with T. Weth) Asymptotic axial symmetry of solutions of parabolic equations in bounded radial domains, Journal of Evolution Equations, Volume 12, Issue 3, 697-712 (2012) (journal) (arXiv).

  • Partial symmetries of solutions to nonlinear elliptic and parabolic problems in bounded radial domains, PhD thesis, Johann Wolfgang Goethe-Universität Frankfurt am Main, Germany, 2014. (PDF)

Some slides